A geometric characterisation of the blocks of the Brauer algebra

Cox, A., De Visscher, M. & Martin, P. (2009). A geometric characterisation of the blocks of the Brauer algebra. Journal of the London Mathematical Society, 80(2), pp. 471-494. doi: 10.1112/jlms/jdp039

[img]
Preview
PDF
Download (258kB) | Preview

Abstract

We give a geometric description of the blocks of the Brauer algebra in characteristic zero as orbits of the Weyl group of type Dn. We show how the corresponding affine Weyl group controls the block decomposition of the Brauer algebra in positive characteristic, with orbits corresponding to unions of blocks.

Item Type: Article
Uncontrolled Keywords: SCHUR ALGEBRAS, CENTRALIZER ALGEBRAS, MODULES, MONOIDS
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/371

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics